# SDR REXA2013100902096

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER, BETWEEN FS 295 & 310, IS CORRODED.  R & R DOUBLER IAW SRM 51-42-06 , 51-24-21 AND 51-40-11.
